About 2 months ago I developed what I believed to be a yeast infection. I treated it with Monistat1 and the symptoms pretty much cleared up. I still had slight burning and itching and a kind of tingly feeling along with a fishy odor. So I went to my gyn and she gave me 2 different antibiotics to insert vaginally. She gave me Terconazole and Metronidazole. Again, my symptoms got a a little bit better, but I still had weird sensations and itching on my vulva. About a week later I went back and she did another exam, and diagnosed me with BV. I was then put on Metronidazole oral for a week and given probiotics. I just finished the antibiotics and have been taking the probiotics orally. I still have a somewhat fishy odor and a tingling sensation around my clitoris area. Starting today, I have been inserting the probiotic vaginally because doing it orally isn't seeming to help.
I have no idea what could have caused this. Other than me using tampons for the first time right before the infection sprouted, absolutely nothing has changed. And the weirdest part through out all of this is that I really haven't had any discharge.
Please help :(
I'm so embarrassed and beginning to lose hope
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.